Homogenization of parabolic equations with large time-dependent random potential
Yu Gu and
Guillaume Bal
Stochastic Processes and their Applications, 2015, vol. 125, issue 1, 91-115
Abstract:
This paper concerns the homogenization problem of a parabolic equation with large, time-dependent, random potentials in high dimensions d≥3. Depending on the competition between temporal and spatial mixing of the randomness, the homogenization procedure turns to be different. We characterize the difference by proving the corresponding weak convergence of Brownian motion in random scenery. When the potential depends on the spatial variable macroscopically, we prove a convergence to SPDE.
Keywords: Brownian motion in random scenery; Homogenization; Martingales (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414914001835
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:125:y:2015:i:1:p:91-115
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spa.2014.07.024
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().